Long-wave short-wave resonance case for a generalized Davey-Stewartson system

Babaoglu C.

CHAOS SOLITONS & FRACTALS, vol.38, no.1, pp.48-54, 2008 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 38 Issue: 1
  • Publication Date: 2008
  • Doi Number: 10.1016/j.chaos.2008.02.007
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.48-54
  • Istanbul Technical University Affiliated: No


It is observed that the generalized Davey-Stewartson equations are not valid for a long-wave short-wave resonance case. In the case where the phase velocity of the long longitudinal wave is equal to the group velocity of the short transverse wave, new (2 + 1) dimensional evolution equations, called the long-wave short-wave interaction equations, are derived to describe the resonance case. The special solutions of the long-wave short-wave interaction equations are also obtained in terms of Jacobian elliptic functions. (c) 2008 Elsevier Ltd. All rights reserved.